# SDR ASAA2014031207133

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,045 hours, 4,564 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAT NORMAL.  ACFT GROUNDED.  ENTERED WEIGHT SOLUTION ONTO REAR SPINNER IAW MM 71-00-75-808.  ENTERED WT. LOCATION INTO AAVM. LOC. 29 & 34 REMOVED P12'S INSTSALLED P09'S AT LOC. 29 & 3. LOC 34 NOW P07.
